# SDR 2006UALA00211

- Difficulty date: February 5, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 51,247 hours, 28,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 907 STR 24L, STR AND STR SPLICE DENTED AT HOLES FROM FASTENER REMOVAL.  MAJOR REPAIR ACP'D, HAT CHANNEL DOUBLER REPAIR ACP'D PER SRM 53-00-03 PG 201.
